| Model Number |
7741 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this pacemaker system exhibited high out of range pace impedance measurements above 3000 ohms.No adverse patient effects were reported.This system remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.